# SDR 07FDEA00978

- Difficulty date: March 18, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1079-1089
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN COMPT SEAT TRACK AT STA 1079, RBL 27.5 IS CRACK.  REMOVED DAMAGED SECTION OF SEAT TRACK AND SPLICED IAW DC10/MD10 SRM 53-70-00.  FAB`D NEW EXTRUSION IAW DRG ADA8019 REV J.  INSTALLED EXTRUSION IAW DC10/MD10 SRM 51-33-01 VOL. 11.  ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL11.  INSTALLED REMOVED FLOOR PANELS IAW DC10 SRM 51-31-01 VOL 11.
